# SDR REXA2016090901728

- Difficulty date: September 9, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295, FRAME SEGMENT CORRODED BETWEEN STR 25L AND STR 25R.  REPAIRED FS 295 FRAME SEGMENT BETWEEN STR 25L AND 25R IAW REO:670-53-21-799, REV.
